MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDM-625
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The build lhr was examined including the final inspection records and the in-process measurements.There were no relevant ncmrs associated with this lot.The device met the m6-c product specification including the axial stiffness and flexural resistance specifications.The risk management files were reviewed and no new risks were identified.Rmf 0003 rev 38 line 12.45.- excessive height loss/disc collapse: < 1mm between endplates leading to surgical intervention, with explantation, involving patient with multiple cervical spinal implants.Rmf 0003 rev 38 line 12.73.4.- resorption or osteolysis, without infection/infected abscess/infected cyst, leading to surgical intervention with explantation.Rmf 0003 rev 38 line 12.75 - device explanted.
 
Event or Problem Description
Information provided states that patient had m6-c implanted in 2013 at c4/5.It was not reported if patient experienced any symptoms however it was reported that the m6-c had collapsed and osteolysis was present.Radiographic images show that the patient had a 2 level acdf at levels c5/6 and c6/7.It is unknown whether that fusion was performed before or after the implantation of the m6-c disc at c4/5.The m6-c device was removed due to collapsed disc.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key17917067
Report Number3004987282-2023-00058
Device Sequence Number2982541
Product Code MJO
UDI-Device Identifier00812388030018
UDI-Public00812388030018
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2016
Device Catalogue NumberCDM-625
Device Lot NumberH80004223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale
Patient Weight68 KG